# SDR SWAA2020051175778

- Difficulty date: May 6, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 25,852 hours, 11,544 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Bracket
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GIRT BAR AFT TIE DOWN AFT HOLE HAS CORROSION / REMOVED AND REPLACED FWD ENTRY DOOR GIRT BAR AFT TIE DOWN SUPPORT BRACKET IAW SRM 51-40-02.
